MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITH PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, AST/SGOT

ROCHE DIAGNOSTICS ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITH PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, AST/SGOT
Catalog Number 08056838190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was(b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable aspartate aminotransferase acc.To ifcc with pyridoxal phosphate activation (astp) results from the cobas c 503 analytical unit.The initial result was 35.8 ui/l with a data flag.The repeat result with an automatic 1:10 dilution was 62.4 ui/l.The repeat results with no dilution were 24.9 ui/l and 25.3 ui/l.The result of 25 uiu/l was believed to be correct.The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The calibration and qc data were acceptable.The analyzer alarm trace contained a large number of abnormal aspiration alarms.The investigation determined the issue was due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.

Brand Name
ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITH PYRIDOXAL PHOSPHATE ACTIVATION
Common Device Name
NADH OXIDATION/NAD REDUCTION, AST/SGOT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20130302
Report Number1823260-2024-02544
Device Sequence Number7417926
Product Code CIT
UDI-Device Identifier07613336121023
UDI-Public07613336121023
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056838190
Device Lot Number785546
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown